# SDR EE4Y2024102221142

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N203NV
- Make and model: Airbus A320-214
- Aircraft serial: 5384
- Aircraft time: 16,684 hours, 27,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 572111-01-1-001_P1-OP-UP-W , LH WING (BETWEEN STA4862/RIB 9 & STA5512/RIB10) FIXED TRAILING EDGE PANEL OVERHANG WITH LOOSE FASTENER AND CORROSION FOUND AT TOP SKIN LOWER SURFACE..THE OEM WAS CONTACTED FOR REPAIR INSTRUCTIONS. ´PERFORMED PERMANENT REPAIR AT LH WING TOP SKIN PANEL 2 TEOH LOWER SURFACE BETWEEN RIB 9 AND RIB 11 IAW COOPESA EO # COO-EO-2024-20955-R02 AND AIRBUS RDAF 80604749/017/2021 # B APPROVED BY ALLEGIANT UNDER ERO A32X-STR57ERO-00070 REV 00. THIS IS MAJOR REPAIR CAT B. THIS REPAIR IS COVERED COOPESA JOB A1P208 ITEM 5-7.
